# SDR CALA2024100900798

- Difficulty date: October 3, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 85,587 hours, 33,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 9356893 LIGHTING STRIKE FOUND BETWEEN FRAME 31 AND FRAME 32. BETWEEN STR 39L AND 38L. LENGHT IS .5" BY WIDE .5"... CLOSEST FASTNER IS 28"STRIKE IS 6.8" FROM FR 31. FOUND STRIKE TO BE BURNED THRU SKIN. IAW SRM 53-21-11-283-004 LOCKING LOG PAGE FOR FERRY FLIGHT IN PREPARATION FOR MAINTENANCE FERRY, SPEED TAPED DISCREPANT AREA AS PER SRM 51-75-12-911-022. UNLOCKING ACCOMPLISHED GVI OF REMOVED DAMAGED AREA PER SRM 53-21-11-300-900 PART 2&3. CONFIRMED REPAIR MATERIALS PER SRM 53-21-11-300-900 FIG. 1. REMOVED DAMAGED AREA PER SRM 53-21-11-300-900 PAR 2 PART 3 VERIFY REPAIR MATERIALS AS 2024T3 .071 PO 5146296 AND 2024T3 .080 PO 3808078. PER SRM 53-21-11-300-900 FIG 1 COMPLIED WITH GMM 09-25-05. OK TO INSTALL DOUBLER IAW SRM 53-21-11-300-900 PAR 2 PART 7-11 AND SRM 53-21-11-300-900 PAR 2 PART 15. INSPECTED REPAIR NO DEFECTS OK TO SEAL AND PAINT PER SRM 53-21-11-300-90PAR 2 ALODINED PRIMED AND INSTALLED REPAIR DOUBLER PER SRM 53-21-11-300-090 PAR 2 STEP 12, 13, 14 AND 16. OK TO EDGE SEAL AND PAINT. QC UPDATE: CORRECTED SRM REFERENCE TO 53-41-11-300-109 FIGURE 1. CORRECTED SRM REFERENCE. SHOULD BE SRM 53-21-11-300-900 PAR 2 PART 3. FABRICATED REPAIR DOUBLER PER PER SRM 53-21-11-300-900 PAR 2 PART 7,8,9,10, AND 11. OG TO ALODINE PRIME AND INSTALL. NO REPAIR WASHERS ARE NEED PER SRM 53-21-11-300-900 PAR 2 PART 15. ALL HOLES STEPPED UP TO A NUMBER 6 FASTENER. INSPECTED PER RII. INSPECTED PER RII SEALED PRIMED AND PAINTED AND CORBAN COMPOUND PER SRM 53-21-11-300-090 STEPS 17 THRU 2.
